# SDR HALA2014092400144

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 2,262 hours, 359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 33304290001
- Part serial: 06983
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EPSU FAILS TO TEST.  TRIED EPSU & BATTERY NO HELP-EPSU FAILS TO TEST, NO LEDS ILLUMINATING, IAW TSM 25-62-00-810-802-A.  CHECKED SLIDE R1 LIGHT, PIN ENGAGEMENT AND CHECKED NORMAL, CYCLED AND NO HELP IAW TSM DISC SLICE C/P AND EPSU TESTED NORMAL. REQUIRES R1 DOOR SLIDE.   CHANGED SLIDE.  OPS CHECKED NORMAL.
